# SDR SWAA2022082444884

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 4,194 hours, 2,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT WONT TEST / [01] RE-SEATED AFT CABIN FLASHLIGHT AS REQUIRED REF SIP. OPS CHECKED GOOD. NO FURTHER ACTIONS REQUIRED AT THIS TIME.
